Asymptotic skew under stochastic volatility
AbstractThe purpose of this paper is to improve and discuss the asymptotic formula of the implied volatility (when maturity goes to infinity) given in . Indeed, we are here able to provide more accurate at-the-money asymptotics. Such analytic formulas are useful for calibration.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Birkbeck, Department of Economics, Mathematics & Statistics in its series Birkbeck Working Papers in Economics and Finance with number 0703.
Date of creation: Jan 2007
Date of revision:
Contact details of provider:
Postal: Malet Street, London WC1E 7HX, UK
Phone: 44-20- 76316429
Fax: 44-20- 76316416
Web page: http://www.ems.bbk.ac.uk/
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Roger W. Lee, 2004. "The Moment Formula For Implied Volatility At Extreme Strikes," Mathematical Finance, Wiley Blackwell, vol. 14(3), pages 469-480.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().
If references are entirely missing, you can add them using this form.